Sur la racine carrée de la codifférente
Journal de Théorie des Nombres de Bordeaux, Volume 15 (2003) no. 1, pp. 393-410.

We present two new results about the square root of the inverse different of a weakly ramified extension of . The first one deals with its Galois structure and fits in the classical strategy developed by Fröhlich and Taylor in particular. The second one deals with the associated integral unimodular lattice and is proved through numerical calculation on interesting examples.

On présente deux résultats nouveaux concernant la racine carrée de la codifférente d’une extension faiblement ramifiée de . Le premier, relatif à sa structure galoisienne, s’inscrit dans la stratégie classique développée notamment par Fröhlich et Taylor. Le second, qui concerne le réseau entier unimodulaire associé, est prouvé à l’aide de calculs numériques portant sur des exemples intéressants.

@article{JTNB_2003__15_1_393_0,
     author = {St\'ephane Vinatier},
     title = {Sur la racine carr\'ee de la codiff\'erente},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {393--410},
     publisher = {Universit\'e Bordeaux I},
     volume = {15},
     number = {1},
     year = {2003},
     doi = {10.5802/jtnb.409},
     zbl = {1048.11088},
     mrnumber = {2019023},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.409/}
}
TY  - JOUR
TI  - Sur la racine carrée de la codifférente
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2003
DA  - 2003///
SP  - 393
EP  - 410
VL  - 15
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.409/
UR  - https://zbmath.org/?q=an%3A1048.11088
UR  - https://www.ams.org/mathscinet-getitem?mr=2019023
UR  - https://doi.org/10.5802/jtnb.409
DO  - 10.5802/jtnb.409
LA  - fr
ID  - JTNB_2003__15_1_393_0
ER  - 
%0 Journal Article
%T Sur la racine carrée de la codifférente
%J Journal de Théorie des Nombres de Bordeaux
%D 2003
%P 393-410
%V 15
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.409
%R 10.5802/jtnb.409
%G fr
%F JTNB_2003__15_1_393_0
Stéphane Vinatier. Sur la racine carrée de la codifférente. Journal de Théorie des Nombres de Bordeaux, Volume 15 (2003) no. 1, pp. 393-410. doi : 10.5802/jtnb.409. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.409/

[1] B. Allombert, An efficient algorithm for the computation of Galois automorphisms, to appear in Math. Comp. | MR | Zbl

[2] R. Bacher, B. Venkov, Réseaux entiers unimodulaires sans racines en dimensions 27 et 28. Réseaux euclidiens, designs sphériques et formes modulaires, 212-267, Monogr. Enseign. Math., 37, Enseignement Math., Genève, 2001. | MR | Zbl

[3] C. Bachoc, Sur la structure hermitienne de la racine carrée de la codifférente. Ann. Inst. Fourier (Grenoble) 43 (1993), no. 3, 619-654. | Numdam | MR | Zbl

[4] C. Batut, K. Belabas, D. Bernardi, H. Cohen, M. Olivier, Users's guide to PARI-GP. Université Bordeaux 1, 2000; téléchargeable .

[5] N.P. Byott, Integral Galois module structure of some Lubin-Tate extensions. J. Number Theory, 77 (1999), no. 2, 252-273. | MR | Zbl

[6] Ph. Cassou-Noguès, M.J. Taylor, Opérations d'Adams et groupes de classes d'algèbres de groupes. J. Algebra 95 (1985), 125-152. | MR | Zbl

[7] ____, Galois module structure for wild extensions, in Algebraic number theory and diophantine analysis, Proc. Conf. Graz 1998, 69-91, ed. Halter-Koch F. and Tichy R.F., de Gruyter, New York, 2000. | MR | Zbl

[8] H. Cohen, A course in computational algebraic number theory. Graduate Texts in Mathematics 138, Springer-Verlag, Berlin, 1993. | MR | Zbl

[9] C.W. Curtis, I. Reiner, Methods of representation theory, Vol. I II. Wiley, New York, 1990. | MR | Zbl

[10] Y. Eichenlaub, Problèmes effectifs de théorie de Galois en degrés 8 à 11. Thèse de Doctorat, Université Bordeaux 1, 1996.

[11] B. Erez, Structure galoisienne et forme trace dans les corps de nombres. Thèse de Doctorat, Université de Genève, 1987. | Zbl

[12] ____, A survey of recent work on the square root of the inverse different. Journées arithmétiques, Exp. Congr. Luminy (1989), Astérisque, 198-200, 133-152. | MR | Zbl

[13] ____, The Galois structure of the square root of the inverse different. Math. Z. 208 (1991), 239-255. | EuDML | MR | Zbl

[14] B. Erez, M.J. Taylor, Hermitian modules in Galois extensions of number fields and Adams operations. Ann. of Math. 135 (1992), 271-296. | MR | Zbl

[15] J.-M. Fontaine, Sur la décomposition des algèbres de groupes. Ann. Sc. E.N.S. (4) 4 (1971), 121-180. | EuDML | Numdam | MR | Zbl

[16] A. Fröhlich, Galois module structure of algebraic integers. Ergebnisse der Mathematik, 3. Folge, Bd. 1, Springer, Berlin, 1983. | MR | Zbl

[17] C. Greither, Unramified Kummer extensions of prime power degree. Manuscripta Math. 64 (1989), 261-290. | EuDML | MR | Zbl

[18] E. Hecke, Lectures on the theory of algebraic numbers. Graduate texts in Math. 77, Springer-Verlag, New York- Berlin, 1981. | MR | Zbl

[19] J. Martinet, Character theory and Artin L-functions, in Algebraic number fields (L-functions and Galois properties), ed. Fröhlich A., Acad. Press, London, 1977, 1-87. | MR | Zbl

[20] J.-P. Serre, Corps locaux, 3e édition. Hermann, Paris, 1968. | MR

[21] ____, Représentations linéaires des groupes finis, 3e édition. Hermann, Paris, 1978. | MR

[22] J.T. Tate, Local constants, in Algebraic number fields (L-functions and Galois properties), 89-131, ed. Frôhlich A., Acad. Press, London, 1977. | MR | Zbl

[23] M.J. Taylor, On Fröhlich's conjecture for rings of integers of tame extensions. Invent. Math. 63 (1981), 41-79. | EuDML | MR | Zbl

[24] S. Vinatier, Arithmétique des extensions faiblement ramifiées. Thèse de Doctorat, Université Bordeaux 1, 2000. .

[25] ____, Structure galoisienne dans les extensions faiblement ramifiées de Q. J. Number Theory 91 (2001), 126-152. | MR | Zbl

[26] ____, Une famille infinie d'extensions faiblement ramifiées. Math. Nachr. 243 (2002), 165-187. | MR | Zbl

Cited by Sources: